# SDR N6WA2017070801

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 32,920 hours, 24,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Leaking
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD WHISTLE FROM MAIN CABIN DOOR IN FLIGHT. CLEANED AND INSPECTED MAIN CABIN DOOR SEAL. NO DEFECTS NOTED. LUBED DOOR SEAL. OPS CHECKED GOOD IAW AMM 52-11-07, AND 12-20-52.
